Algebraic & Geometric Topology

Equivariant complex bundles, fixed points and equivariant unitary bordism

Andrés Ángel, José Manuel Gómez, and Bernardo Uribe

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the fixed points of the universal G –equivariant complex vector bundle of rank n and obtain a decomposition formula in terms of twisted equivariant universal complex vector bundles of smaller rank. We use this decomposition to describe the fixed points of the complex equivariant K–theory spectrum and the equivariant unitary bordism groups for adjacent families of subgroups.

Article information

Algebr. Geom. Topol., Volume 18, Number 7 (2018), 4001-4035.

Received: 15 November 2017
Revised: 8 April 2018
Accepted: 3 July 2018
First available in Project Euclid: 18 December 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 19L47: Equivariant $K$-theory [See also 55N91, 55P91, 55Q91, 55R91, 55S91] 19L50: Twisted $K$-theory; differential $K$-theory 55N22: Bordism and cobordism theories, formal group laws [See also 14L05, 19L41, 57R75, 57R77, 57R85, 57R90] 57R77: Complex cobordism (U- and SU-cobordism) [See also 55N22] 57R85: Equivariant cobordism

equivariant $K$–theory twisted $K$–theory twisted equivariant $K$–theory equivariant bordism


Ángel, Andrés; Gómez, José Manuel; Uribe, Bernardo. Equivariant complex bundles, fixed points and equivariant unitary bordism. Algebr. Geom. Topol. 18 (2018), no. 7, 4001--4035. doi:10.2140/agt.2018.18.4001.

Export citation


  • A Adem, Y Ruan, Twisted orbifold $K$–theory, Comm. Math. Phys. 237 (2003) 533–556
  • M Atiyah, G Segal, Twisted $K$–theory and cohomology, from “Inspired by S S Chern” (P A Griffiths, editor), Nankai Tracts Math. 11, World Sci., Hackensack, NJ (2006) 5–43
  • M Bix, T tom Dieck, Characteristic numbers of $G$–manifolds and multiplicative induction, Trans. Amer. Math. Soc. 235 (1978) 331–343
  • G Comezaña, Calculations in complex equivariant bordism Chapter XXVIII in [May-book?]
  • P E Conner, E E Floyd, Differentiable periodic maps, Ergeb. Math. Grenzgeb. 33, Academic, New York (1964)
  • P E Conner, E E Floyd, Maps of odd period, Ann. of Math. 84 (1966) 132–156
  • P E Conner, L Smith, On the complex bordism of finite complexes, Inst. Hautes Études Sci. Publ. Math. 37 (1969) 117–221
  • T tom Dieck, Orbittypen und äquivariante Homologie, I, Arch. Math. $($Basel$)$ 23 (1972) 307–317
  • T tom Dieck, Transformation groups, De Gruyter Studies in Mathematics 8, de Gruyter, Berlin (1987)
  • J M Gómez, B Uribe, A decomposition of equivariant $K$–theory in twisted equivariant $K$–theories, Internat. J. Math. 28 (2017) art. id. 1750016
  • J P C Greenlees, J P May, Localization and completion in complex bordism Chapter XXVI in [May-book?]
  • B Hanke, Geometric versus homotopy theoretic equivariant bordism, Math. Ann. 332 (2005) 677–696
  • M Kamata, H Minami, Bordism groups of dihedral groups, J. Math. Soc. Japan 25 (1973) 334–341
  • S O Kochman, Bordism, stable homotopy and Adams spectral sequences, Fields Institute Monographs 7, Amer. Math. Soc., Providence, RI (1996)
  • P S Landweber, Complex bordism of classifying spaces, Proc. Amer. Math. Soc. 27 (1971) 175–179
  • C Lazarov, Actions of groups of order $pq$, Trans. Amer. Math. Soc. 173 (1972) 215–230
  • J P May, Equivariant homotopy and cohomology theory, CBMS Regional Conference Series in Mathematics 91, Amer. Math. Soc., Providence, RI (1996)
  • E Ossa, Unitary bordism of abelian groups, Proc. Amer. Math. Soc. 33 (1972) 568–571
  • R J Rowlett, The fixed-point construction in equivariant bordism, Trans. Amer. Math. Soc. 246 (1978) 473–481
  • G Segal, Equivariant $K$–theory, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 129–151
  • R E Stong, Complex and oriented equivariant bordism, from “Topology of manifolds” (J C Cantrell, J C H Edwards, editors), Markham, Chicago (1970) 291–316